Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Mathematica Slovaca

Editor-in-Chief: Pulmannová, Sylvia


IMPACT FACTOR 2018: 0.490

CiteScore 2018: 0.47

SCImago Journal Rank (SJR) 2018: 0.279
Source Normalized Impact per Paper (SNIP) 2018: 0.627

Mathematical Citation Quotient (MCQ) 2017: 0.26

Online
ISSN
1337-2211
See all formats and pricing
More options …
Volume 63, Issue 3

Issues

Existence of derivations on near-rings

Ahmed Kamal / Khalid Al-Shaalan
Published Online: 2013-06-28 | DOI: https://doi.org/10.2478/s12175-013-0107-4

Abstract

We obtain conditions on (R,+) which force that the zero map is the only derivation on a zero-symmetric near-ring R. Throughout the paper we construct several new examples of near-rings which are not rings admitting non-zero derivations, non-zero (σ, σ)-derivations and non-zero (1, σ)-derivations.

MSC: Primary 16W25, 16Y30

Keywords: near-ring; derivation; inner derivation; n-distributive near-ring; 3-prime nearring

  • [1] Argac, N.— Bell, H. E.: Some results on derivations in nearrings. In: Near-rings and Near-fields (Stellenbosch, 1997), Kluwer Acad. Publ., Dordrecht, 2001, pp. 42–46. http://dx.doi.org/10.1007/978-94-010-0954-6_5CrossrefGoogle Scholar

  • [2] Beidar, K. I.— Fong, Y.— Wang, X. K.: Posner and Herstein theorems for derivations of 3-prime near-rings, Comm. Algebra 24 (1996), 1581–1589. http://dx.doi.org/10.1080/00927879608825656CrossrefGoogle Scholar

  • [3] Bell, H. E.: On derivations in near-rings II. In: Nearrings, Nearfields and K-loops (Hamburg, 1995). Math. Appl. 426, Kluwer Acad. Publ., Dordrecht, 1997, pp. 191–197. http://dx.doi.org/10.1007/978-94-009-1481-0_10CrossrefGoogle Scholar

  • [4] Bell, H. E.: On prime near-rings with generalized derivation, Int. J. Math. Math. Sci. (2008), Art. ID 490316, 5 p. Google Scholar

  • [5] Bell, H. E.— Argac, N.: Derivations, products of derivations, and commutativity in near-rings, Algebra Colloq. 8 (2001), 399–407. Google Scholar

  • [6] Bell, H. E.— Mason, G.: On derivations in near-rings. In: Near-rings and Near-fields (Tübingen, 1985). North-Holland Math. Stud. 137, North-Holland, Amsterdam, 1987, pp. 31–35. Google Scholar

  • [7] Bell, H. E.— Mason, G.: On derivations in near-rings and rings, Math. J. Okayama Univ. 34 (1992), 135–144. Google Scholar

  • [8] Booth, G. L.— Groenewald, N. J.— Veldsman, S.: A Kurosh-Amitsur prime radical for near-rings, Comm. Algebra 18 (1990), 3111–3122. http://dx.doi.org/10.1080/00927879008824063CrossrefGoogle Scholar

  • [9] Deng, Q.— Yenigul, M. S.— Argac, N.: On commutativity of near-rings with derivations, Math. Proc. R. Ir. Acad. 98A (1998), 217–222. Google Scholar

  • [10] Cotti Ferrero, C.— Ferrero, G.: Nearrings. Some Developments Linked to Semigroups and Groups. Adv. Math. (Dordr.) 4, Kluwer Academic Publishers, Dordrecht, 2002. Google Scholar

  • [11] Fong, Y.— Ke, W.-F.— Wang, C.-S.: Nonexistence of derivations on transformation near-rings, Comm. Algebra 28 (2000), 1423–1428. http://dx.doi.org/10.1080/00927870008826903CrossrefGoogle Scholar

  • [12] Groenewald, N. J.: Different prime ideals in near-rings, Comm. Algebra 19 (1991), 2667–2675. http://dx.doi.org/10.1080/00927879108824287CrossrefGoogle Scholar

  • [13] Holcombe, M.: A hereditary radical for near-rings, Studia Sci. Math. Hungar. 17 (1982), 453–456. Google Scholar

  • [14] Hongan, M.: On near-rings with derivation, Math. J. Okayama Univ. 32 (1990), 89–92. Google Scholar

  • [15] Hungerford, T. W.: Algebra, Holt, Rinehart and Winston Inc., New York, 1974. Google Scholar

  • [16] Ligh, S.: A note on matrix near rings, J. London Math. Soc. (2) 11 (1975), 383–384. http://dx.doi.org/10.1112/jlms/s2-11.3.383CrossrefGoogle Scholar

  • [17] Meldrum, J. D. P.: Near-rings and their links with groups. Res. Notes Math. 134, Pitman (Advanced Publishing Program), Boston, MA, 1985. Google Scholar

  • [18] Pilz, G.: Near-rings. The theory and its applications. North-Holland Math. Stud. 23, North-Holland Publishing Co., Amsterdam, 1983. Google Scholar

  • [19] Veldsman, S.: On equiprime near-rings, Comm. Algebra 20 (1992), 2569–2587. http://dx.doi.org/10.1080/00927879208824479CrossrefGoogle Scholar

  • [20] Wang, X. K.: Derivations in prime near-rings, Proc. Amer. Math. Soc. 121 (1994), 361–366. http://dx.doi.org/10.1090/S0002-9939-1994-1181177-7CrossrefGoogle Scholar

About the article

Published Online: 2013-06-28

Published in Print: 2013-06-01


Citation Information: Mathematica Slovaca, Volume 63, Issue 3, Pages 431–448, ISSN (Online) 1337-2211, ISSN (Print) 0139-9918, DOI: https://doi.org/10.2478/s12175-013-0107-4.

Export Citation

© 2013 Mathematical Institute, Slovak Academy of Sciences. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Zeliha BEDİR and Öznur GÖLBAŞI
Cumhuriyet Science Journal, 2017, Volume 38, Number 2, Page 355
[2]
A. Boua, A. Ali, and I.Ul Huque
Kragujevac Journal of Mathematics, 2018, Volume 42, Number 2, Page 249
[3]
A. A. M. Kamal and Kh. H. Al-Shaalan
Ukrainian Mathematical Journal, 2014, Volume 66, Number 3, Page 473
[4]
Ahmed A. M. Kamal and Khalid H. Al-Shaalan
Indian Journal of Pure and Applied Mathematics, 2013, Volume 44, Number 4, Page 473

Comments (0)

Please log in or register to comment.
Log in